# SDR SWAA020659

- Difficulty date: March 29, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 63,666 hours, 68,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE BETWEEN ROW 15 AND 16.  SECURED EEPLS PER MM.
